Backward dynamics, Inverse limit Theory and p-adic integers
No Thumbnail Available
Date
2010
Authors
Palimar, S.
Shankar, B.R.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
The concept of Backward dynamics and Inverse limit Theory is discussed. The natural arithmetic structure for these dynamics is given as ?p, the ring of p-adic integers. In particular we study the backward dynamics of the logistic map in p-adic metric.
Description
Keywords
Citation
Advanced Studies in Contemporary Mathematics (Kyungshang), 2010, Vol.20, 3, pp.433-436